Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 182, NWS Fort Worth, TX

June 18, 2007Denton County, Texas

NWS Fort Worth, TX issued this flash flood warning at Jun 18, 2007, 12:15 AM CDT for Denton County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 18, 2007, 12:15 AM CDT (05:15 UTC)
Expired
Jun 18, 2007, 3:15 AM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Whole counties

County Denton County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 72 km from the middle of the area, began a volume at 05:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 1:57 AM CDTFLASH FLOODTrophy Club, TXFLASH FLOODING REPORTED SOUTHERN COUNTY BY DENTON SPOTTER NETWORK.
Jun 18, 2:11 AM CDTFLASH FLOODTrophy Club, TXHIGH WATER RESCUE IN PROGRESS TROPHY CLUB.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 5.3 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2007-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 860 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2007-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
860 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
894 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 180515
FFWFWD
TXC121-180815-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1215 AM CDT MON JUN 18 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DENTON COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 315 AM CDT

* AT 1215 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  VERY HEAVY RAIN FROM A THUNDERSTORM 14 MILES SOUTHWEST OF FLOWER
  MOUND...OR ABOUT NEAR NORTH RICHLAND HILLS...MOVING NORTH AT 15
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  NORTHLAKE...LEWISVILLE...JUSTIN...DOUBLE OAK...BARTONVILLE...CORRAL
  CITY...HIGHLAND VILLAGE...COPPER CANYON...ARGYLE...HICKORY CREEK...
  LAKE DALLAS...LAKE LEWISVILLE...CORINTH...SHADY SHORES...
  HACKBERRY...LITTLE ELM...DENTON...CROSS ROADS...KRUM...
  KRUGERVILLE...AUBREY...SANGER...RAY ROBERTS PARK ISLE DU BOIS AND
  PILOT POINT

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3301 9736 3301 9692 3340 9686 3341 9736

$$
2 follow-up statements
000 
WGUS74 KFWD 180612
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
111 AM CDT MON JUN 18 2007

TXC121-180815-
DENTON TX-
111 AM CDT MON JUN 18 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM CDT FOR
DENTON COUNTY...

AT 111 AM CDT...THUNDERSTORMS PRODUCING VERY HEAVY RAIN WERE 
REPORTED. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 
NORTHLAKE TO LITTLE ELM...OR ALONG A LINE EXTENDING FROM 6 MILES 
WEST OF TROPHY CLUB TO 6 MILES NORTHWEST OF FRISCO...MOVING NORTH AT 
15 MPH. MORE STORMS WERE FORMING UPSTREAM AND CELL TRAINING IS 
POSSIBLE. THIS WILL RAPIDLY INCREASE THE AMOUNT OF RAIN THAT HAS 
FALLEN. IN NORTHERN TARRANT COUNTY RAINFALL RATES OF TWO TO THREE 
INCHES AN HOUR HAVE BEEN REPORTED. THIS COULD QUICKLY BECOME A VERY 
DANGEROUS SITUATION. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CORINTH...SHADY SHORES...ARGYLE...CORRAL CITY...JUSTIN...CROSS
ROADS...DENTON...KRUGERVILLE...AUBREY...KRUM...PILOT POINT...RAY
ROBERTS PARK ISLE DU BOIS AND SANGER

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

LAT...LON 3301 9736 3300 9685 3341 9685 3342 9737

$$
000 
WGUS74 KFWD 180707
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
207 AM CDT MON JUN 18 2007

TXC121-180815-
DENTON TX-
207 AM CDT MON JUN 18 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM CDT FOR
DENTON COUNTY...

AT 204 AM CDT...THUNDERSTORMS PRODUCING VERY HEAVY RAIN WERE REPORTED
OVER THE WARNED AREA. EMERGENCY PERSONNEL REPORTED FLASH FLOODING IN 
PROGRESS.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RAY ROBERTS
PARK ISLE DU BOIS...SHADY SHORES...SANGER...PILOT POINT...KRUM...
KRUGERVILLE...JUSTIN...DENTON...CROSS ROADS...CORRAL CITY...
CORINTH...AUBREY AND ARGYLE

ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE IN 
THE WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3301 9736 3300 9685 3341 9685 3342 9737

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 8:46 PM CDT, 3 hours 29 minutes earlier.

Area forecast discussion, Jun 17, 8:46 PM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
846 PM CDT SUN JUN 17 2007

.UPDATE...
846 PM
REMOVING THE HEAVY RAIN WORDING FOR THIS EVENING AND LOWERING POPS
THROUGH 1 AM. ONCE AGAIN NOCTURNAL STORMS SHOULD REGENERATE...SO
HAVE CHANCE THROUGH LIKELY IN EARLY MORNING. FLOOD THREAT REMAINS
SINCE GROUND IS SO SATURATED. 84

&&

.DISCUSSION...
235 PM
SLOW-MOVING...HYBRID MID LVL LOW PUSHING VERNON/WICHITA FALLS AREA...
WITH A SLOW SHIFT TO THE NE OVER OKLAHOMA THROUGH 12-18Z MONDAY
(MONDAY MORNING). LEFT EXIT REGION OF WEAK SUB-TROPICAL 40-60KT
UPPER JET AND 30-40KT LLJ WILL COINCIDE OVER AREAS GENERALLY E/SE OF
THE LOW PRESSURE ALOFT AND FOCUS ISENTROPIC ASCENT LATER TONIGHT
ONCE AGAIN OVER E/NE PORTIONS OF NORTH TEXAS. FFA (FLASH FLOOD
WATCH) EXTENSION FOR THESE AREAS WILL BE ISSUED THROUGH DAYBREAK MON
MORNING...MAINLY ALONG/EAST OF I-35. LOOK FOR THIS PRODUCT SOMETIME
BETWEEN 3-4 PM...BUT GENERAL OUTLINE CAN BE NOTED ON ADVISORY LINE
BELOW THE PRELIM NUMBERS.

SCATTERED SHOWERS/THUNDERSTORMS WILL STILL BE POSSIBLE THROUGH THE
DAY MONDAY OVER THE NE 1/2 OF NORTH TEXAS...BEFORE SYSTEM DEPARTS
FAR ENOUGH AWAY MON NIGHT/TUES TO ALLOW SUB-TROPICAL UPPER RIDGE
TO AMPLIFY OVER THE AREA AND DIMINISH POPS. THROUGH THIS TIME...TEMPS
WILL BE COOLER THAN CLIMATOLOGY DUE TO CLOUD COVER/RAIN/AND WET
GROUND THROUGH AT LEAST MID WEEK...WITH HEATING BEING LOST ON ENERGY
USED FOR EVAPORATION. WILL STAY A FEW DEGREES BELOW GFS/MENMOS
NUMBERS THROUGH MID WEEK

UPPER RIDGE WILL MAINTAIN ITS HOLD OVER THE REGION THROUGH LATE
WEEK AND NEXT WEEKEND...WITH SOME WEAKNESS OVER E/SE COUNTIES (SE
OF D/FW METRO) FOR SMALL CHANCES OF DIURNAL CONVECTION. WEAK
DISTURBANCE OVER S TX FRI INTO THE WEEKEND SHOULD KEEP BEST RAIN
CHANCES DOWN THAT WAY...WHICH IS A GOOD THING SINCE WE DONT NEED
MORE RAIN ATTM. HOWEVER...WILL CARRY SOME SLIGHT CHANCE WORDING IN
SRN COUNTIES WITH UNCERTAINTY THIS FAR OUT IN THE GAME.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  70  86  75  89  75 /  60  40  10  20  10
WACO, TX              71  86  74  90  71 /  50  30  10  20  10
PARIS, TX             70  82  71  89  70 /  70  50  30  30  20
DENTON, TX            71  86  72  90  71 /  60  40  20  20  10
MCKINNEY, TX          70  85  72  89  70 /  70  50  20  20  10
DALLAS, TX            71  86  75  90  76 /  60  40  20  20  10
TERRELL, TX           70  84  73  89  73 /  70  50  20  20  20
CORSICANA, TX         71  85  74  89  72 /  60  40  20  30  20
TEMPLE, TX            72  87  74  91  72 /  40  20  10  20  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR THE FOLLOWING
ZONES: TXZ116-117-130>132-141>143-156>158-160-162-174-175.

FLASH FLOOD WATCH EXTENDED THROUGH LATE TONIGHT FOR THE FOLLOWING
ZONES: TXZ092-093-103-104 AND
TXZ094-095-105>107-118>123-133>135-144>148-159-161. GENERALLY
ALONG/NE OF A GAINESVILLE...D/FW...WACO...PALESTINE LINE.

&&

/05
Hazardous weather outlook, Jun 17, 11:00 PM CDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1100 PM CDT SUN JUN 17 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181000-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
1100 PM CDT SUN JUN 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
A FLASH FLOOD WATCH IS IN EFFECT TONIGHT FOR AREAS EAST OF A
MUENSTER...WALNUT SPRINGS...MCGREGOR LINE. RAINFALL AMOUNTS
UP TO TWO INCHES ARE POSSIBLE FROM INTENSE SHOWERS AND THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...
SCATTERED THUNDERSTORMS WILL BE POSSIBLE DAILY MONDAY THROUGH
FRIDAY...MAINLY ACROSS THE EASTERN HALF OF NORTH TEXAS. ANY HEAVY
RAINFALL DURING THE TIME PERIOD COULD RESULT IN FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED OVERNIGHT FOR THE THREAT
OF FLOODING.

In the hours before

Local storm report, Jun 17, 6:54 PM CDT, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
654 PM CDT SUN JUN 17 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TORNADO          1 SW COPPERAS COVE      31.11N  97.91W
06/17/2007                   CORYELL            TX   FIRE DEPT/RESCUE

            MODULAR HOMES DAMAGED SOUTHWEST EDGE OF TOWN...TIME
            ESTIMATED
Special weather statement, Jun 17, 7:06 PM CDT, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
706 PM CDT SUN JUN 17 2007

TXZ130-141-180045-
ERATH TX-COMANCHE TX-
706 PM CDT SUN JUN 17 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL COMANCHE COUNTY
  SOUTHERN ERATH COUNTY

AT 706 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS FROM NEAR CHALK MOUNTAIN...TO SOUTH OF
DUBLIN...TO WEST OF PROCTOR. MOVEMENT WAS NORTHEAST AT 15 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE DUBLIN.

VERY HEAVY RAIN...SMALL HAIL...AND WIND GUSTS TO 40 MPH ARE LIKELY
WITH THESE STORMS.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

LAT...LON 3197 9858 3185 9849 3210 9790 3226 9799
Special weather statement, Jun 17, 7:13 PM CDT, 5 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
713 PM CDT SUN JUN 17 2007

TXZ156-180045-
LAMPASAS TX-
713 PM CDT SUN JUN 17 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL LAMPASAS COUNTY

AT 713 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 22 MILES NORTH OF LAMPASAS...MOVING NORTHEAST AT
5 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING BRIEF FUNNEL CLOUDS.
ALTHOUGH THESE FUNNEL CLOUDS ARE NOT EXPECTED TO TOUCH DOWN...MOVE
TO A PLACE OF SAFETY IF A FUNNEL IS SEEN. PEA-SIZED HAIL AND WIND
GUSTS TO 40 MPH CAN ALSO BE EXPECTED.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

LAT...LON 3138 9840 3129 9829 3134 9811 3146 9817
      3142 9826 3145 9829
Local storm report, Jun 17, 8:38 PM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
838 PM CDT SUN JUN 17 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TORNADO          1 SW COPPERAS COVE      31.11N  97.91W
06/17/2007                   CORYELL            TX   FIRE DEPT/RESCUE

            *** 1 INJ *** 12 MODULAR HOMES DAMAGED ON THE SOUTHWEST
            EDGE OF TOWN. 1 MINOR INJURY...TIME ESTIMATED
Special weather statement, Jun 17, 11:39 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1139 PM CDT SUN JUN 17 2007

TXZ118-180515-
TARRANT TX-
1139 PM CDT SUN JUN 17 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  TARRANT COUNTY

AT 1139 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ARLINGTON TO 4 MILES
EAST OF BENBROOK...MOVING NORTH AT 20 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE ARLINGTON...BEDFORD...
BENBROOK...BLUE MOUND...COLLEYVILLE...DALWORTHINGTON GARDENS...EAGLE
MOUNTAIN...EULESS...FOREST HILL...FORT WORTH...GRAPEVINE...HALTOM
CITY...HASLET...HURST...KELLER...LAKE WORTH...LAKESIDE...NORTH
RICHLAND HILLS...PANTEGO...PECAN ACRES...PELICAN BAY...RICHLAND
HILLS...RIVER OAKS...SAGINAW...SANSOM PARK...SOUTHLAKE...WATAUGA...
WESTWORTH AND WHITE SETTLEMENT.

VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THESE
STORMS.

HEAVY RAINFALL MAY RESULT IN RAPID FLOODING OF LOW LYING AREAS SUCH
AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS
FLOODED ROADS AS THEY MAY BE WASHED OUT.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3264 9702 3266 9754 3300 9754 3299 9703
Local storm report, Jun 18, 12:12 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1212 AM CDT MON JUN 18 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1211 AM     FLASH FLOOD      NORTH RICHLAND HILLS    32.86N  97.22W
06/18/2007                   TARRANT            TX   TRAINED SPOTTER

            WATER OVER THE ROAD ON INTERSTATE 820 BETWEEN RUFE SNOW
            AND HIGHWAY 26.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:06 PM CDTSpecial Weather StatementFWDComanche39 min
Jun 17, 7:13 PM CDTSpecial Weather StatementFWDLampasas32 min
Jun 17, 11:39 PM CDTSpecial Weather StatementFWDTarrant36 min
Jun 17, 11:44 PM CDTFlash Flood WarningFWDTarrant3 hr
Jun 18, 12:02 AM CDTSevere Thunderstorm WarningFWDTarrant43 min
Jun 18, 1:28 AM CDTTornado WarningFWDDenton47 min
Jun 18, 1:35 AM CDTSpecial Weather StatementFWDTarrant25 min
Jun 18, 1:41 AM CDTSevere Thunderstorm WarningFWDTarrant21 min
Jun 18, 2:10 AM CDTSevere Thunderstorm WarningFWDDenton65 min
Jun 18, 2:14 AM CDTFlash Flood WarningFWDCollin3 hr
Jun 18, 2:34 AM CDTFlash Flood WarningFWDGrayson3 hr
Jun 18, 2:36 AM CDTFlash Flood WarningFWDCooke3 hr
Jun 18, 2:44 AM CDTSpecial Weather StatementFWDGrayson61 min
Jun 18, 3:05 AM CDTFlash Flood WarningFWDDenton4 hr
Jun 18, 3:10 AM CDTSevere Thunderstorm WarningFWDDenton80 min
Jun 18, 3:56 AM CDTSpecial Weather StatementFWDCooke34 min
Jun 18, 4:01 AM CDTTornado WarningFWDCooke44 min
Jun 18, 4:40 AM CDTTornado WarningFWDDenton50 min
Jun 18, 4:53 AM CDTSevere Thunderstorm WarningFWDCooke, Grayson67 min
Jun 18, 5:20 AM CDTFlash Flood WarningFWDCooke, Grayson4 hr
Jun 18, 6:18 AM CDTSpecial Weather StatementFWDCooke27 min
Jun 18, 6:23 AM CDTSevere Thunderstorm WarningFWDCooke67 min
Jun 18, 7:00 AM CDTSpecial Weather StatementFWDGrayson30 min
Jun 18, 7:24 AM CDTSevere Thunderstorm WarningFWDCollin, Denton, Grayson66 min
Jun 18, 7:41 AM CDTSpecial Weather StatementFWDMontague34 min
Jun 18, 7:52 AM CDTFlash Flood WarningFWDCollin3 hr
Jun 18, 7:57 AM CDTSpecial Weather StatementFWDFannin33 min
Jun 18, 8:34 AM CDTSpecial Weather StatementFWDFannin26 min
Jun 18, 9:00 AM CDTFlash Flood WarningFWDCooke, Grayson3 hr
Jun 18, 9:24 AM CDTFlash Flood WarningFWDFannin, Hunt3 hr
Jun 18, 11:09 AM CDTFlash Flood WarningFWDHopkins, Rains3 hr
Jun 18, 11:56 AM CDTFlood WatchFWDCollin, Cooke, Delta, Denton, Fannin, Grayson and 3 more4 hr
Jun 18, 1:43 PM CDTFlash Flood WarningFWDFannin3 hr
Jun 18, 2:02 PM CDTSpecial Weather StatementFWDGrayson28 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.